On a criterion of rationality for a series in orthogonal polynomials

  • V. I. Buslaev Мат. ин-т РАН, Москва, Россия


We present a criterion of rationality for a function determined by its expansion in a series in orthogonal polynomials. This criterion can be regarded as an analog of the well-known Kronecker criterion of rationality for functions given by power series.
How to Cite
Buslaev, V. I. “On a Criterion of Rationality for a Series in Orthogonal Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 8, Aug. 2010, pp. 1139–1144, https://umj.imath.kiev.ua/index.php/umj/article/view/2943.
Short communications